# SDR SWIA2023050327

- Difficulty date: March 27, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS NOTED ON EXTERIOR SKIN BELOW CARGO DOOR CUTOUT (MARKED)     (C-CHECK RO 4/30/2023)    COMPLIED WITH DISPOSITION FOR DENTS AND BLEND TO FUSELAGE SKIN BETWEEN FS605 - FS621 AND STR 18L - STR 19L REF REO 601R-53-61-8000 REV -- 2023-04-12. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD
